# SDR 9604135636

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Separated
- Location: Rt Pylon
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THROUGH FL 260, AN AIRFRAME VIBRATION BEGAN.  SHORTLY THEREAFTER, A RIGHT DUCT LEAK INDICATION ILLUMINATED.  THE RIGHT DUCT PRESSURE INDICATION DECREASED BELOW THE LEFT DUCT PRESSURE INDICATION.  CREW ISOLATED THE RIGHT PNEUMATIC DUCT SYSTEM AND RETURNED TO DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED THE FORWARD PYLON PANEL AND FOUND THE DUCT SEPARATED 2 OR 3 FEET AFT OF PANEL OPENING.  INSTALLED A NEW FUSED COUPLING AND OPERATIONAL CHECK NORMAL.
